# SDR REXA2016072701532

- Difficulty date: July 27, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Worn
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXHAUST FAIRING FWD SEALS WORN.  REPLACED WORN SEALS IAW CMM 78-11-00, 20-42-06, & 20-42-20.
